• Users Online: 474
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2018  |  Volume : 15  |  Issue : 2  |  Page : 111-113

A rare case of bidirectional ventricular tachycardia due to aconite poisoning


Department of Cardiology, R. G. Kar Medical College and Hospital, Kolkata, West Bengal, India

Correspondence Address:
Dr. Biswajit Majumder
1, Khudiram Bose Sarani, Kolkata - 700 004, West Bengal
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/njc.njc_34_17

Rights and Permissions

A 45-year-old female patient presented with sweating and palpitation with wide spectrum of electrocardiography changes from polymorphic ventricular ectopics to bidirectional ventricular tachycardia (VT). She had a concealed history of aconite intake in large doses as part of homeopathic use. There are very few causes of bidirectional tachycardia such as digitalis toxicity, catecholaminergic polymorphic VT, and rarely aconite poisoning. Here, we report a rare case of aconite poisoning presenting with bidirectional VT.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed30    
    Printed0    
    Emailed0    
    PDF Downloaded10    
    Comments [Add]    

Recommend this journal